Approximation-Based Adaptive Tracking Control for MIMO Nonlinear Systems with Input Saturation

Full text for this resource is not available from the Research Repository.

Zhou, Q, Shi, Peng ORCID: 0000-0003-2668-7616, Tian, Y and Wang, M (2015) Approximation-Based Adaptive Tracking Control for MIMO Nonlinear Systems with Input Saturation. IEEE Transactions on Cybernetics, 45 (10). 2119 - 2128. ISSN 2168-2267

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37579
DOI https://doi.org/10.1109/TCYB.2014.2365778
Official URL https://ieeexplore.ieee.org/document/6954400
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords multiinput multioutput nonlinear systems; neural network; Nussbaum function; backstepping design
Citations in Scopus 187 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login